# SDR ASAA9780147

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFTER ARRIVAL OF FLT 592 - CREW REPORTED, THE CAPTAINS SLIDING WINDOW WAS DIFFICULT TO OPEN.  LUBRICATED THE WINDOW UPPER SLIDE TRACK AND OPERATED NORMALLY.  (M)
